# SDR SWAA990320

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Engine: Ge CFM563B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Pmc
- Part number: 7139M84G01
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, AFTER ADJUSTING THROTTLE NR 2 ENGINE N1, N2, EGT AND FUEL FLOW FLUCTUATED FOR APPROX 2 MINS BEFORE ENGINE STABILIZED.  PLACED ON MEL NR 73-7.  A/C OK FOR CONTINUED SERVICE.  PLACARDS INSTALLED.  DURING OVERNIGHT MX, REPLACED NR 2 PMC PER M/M, OPS NORMAL.
